# SDR HEEA086602

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 209062502101
- Part serial: 5100DCB06259
- Condition: Vibrates
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH VIBRATION. REPAIRED.
